×

zbMATH — the first resource for mathematics

Asymptotic lower bounds for Ramsey functions. (English) Zbl 0375.05033

MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Erdös, P., Some remarks on the theory of graphs, Bull. amer. math. soc., 53, 292-294, (1947) · Zbl 0032.19203
[2] Erdös, P., Graph theory and probability, Can. J. math., 11, 34-38, (1959) · Zbl 0084.39602
[3] Erdös, P., Graph theory and probability II, Can. J. math., 13, 346-352, (1961) · Zbl 0097.39102
[4] P. Erdös, R.J. Faudree, C.C. Rousseau and R.H. Schelp, (to appear).
[5] Erdös, P.; Spencer, J., Probabilistic methods in combinatorics, (1974), Akademial Kiado⧸ Academic Press · Zbl 0308.05001
[6] Ryser, H., Combinatorial mathematics, () · Zbl 0112.24806
[7] Spencer, J., Ramsey’s theorem — a new lower bound, J. combinatorial theory ser. A, 18, 108-115, (1975) · Zbl 0296.05003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.